# SDR 06FDEA03095

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 38,658 hours, 19,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF KMEM RWY 18L AT 100 KIAS DUE TO HEAVY ACRID SMELL IN COCKPIT.  NO SMOKE WARNINGS OR FIRE WARNINGS.  RAN BOTH ENGINES, OPERATED PACKS AND PRESSURIZED ACFT.  NO NOTICEABLE FUMES NOTED.  ENGINE RUN IAW A310 JRH CHAPTER 5.  COURIER AREA FLOOR JUST RESEALED AT B-CHECK SUSPECT CREW ENCOUNTERED FRESH SEALANT.  A/C HAS NO ABNORMAL ODORS.
